MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 EMSYS FEM BROACH SIZE 7; HIP INSTRUMENT - BROACH

DEPUY IRELAND - 3015516266 EMSYS FEM BROACH SIZE 7; HIP INSTRUMENT - BROACH
Catalog Number 484007100
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the size 7 broach is damaged & neck trials will not fit on it.A replacement needs to be send.No delay.No complications.All broken pieces retrieved.No additional information available.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: investigation summary it was reported that the size 7 broach is damaged & neck trials will not fit on it.A replacement needs to be send.No delay.No complications.All broken pieces retrieved.No additional information available.The product was returned to j&j medtech orthopedics for evaluation.Visual inspection of the returned device found nothing indicative of a device nonconformance.The device exhibits signs of normal use.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional evaluation was performed using a sample broach handle and it was revealed the returned broach was able to assemble successfully.The complaint condition was not replicated.The overall complaint was not confirmed as the observed condition of the emsys fem broach size 7 would have not contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
EMSYS FEM BROACH SIZE 7
Common Device Name
HIP INSTRUMENT - BROACH
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key21874851
Report Number1818910-2025-05962
Device Sequence Number15395042
Product Code QBO
UDI-Device Identifier10603295513759
UDI-Public(01)10603295513759(10)SO2061674
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K211657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number484007100
Device Lot NumberSO2061674
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2025
Initial Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown